# SDR DL72L980646

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN SMOKE IN AFT CABIN DURNING T/O CREW DUMPED FUEL TO 163,500  NORMAL LANDING AND STOP.  RAN PACKS WITH APU AIR ALL PACKS OPERATED NORMAL.  FLT CREW TAXI AND AND RAN ENGINES AT RUNUP AREA WITH MECHANIC, CHECKING PACKS WITH ENGINE AIR AT IDLE AND POWER.  ALL PACKS OPERATED NORMAL, NO SMOKE IN CABIN.  PERFORMED OVERWEIGHT LANDING CHECK PHASE 1, NO DAMAGE FOUND RETUNED A/C BACK TO SERVICE.
